What's the antibiotic that we must not use in Gillian barre syndrome?
- 27 Sep 2009 by dr.smile
- 9 October 2009
I'm not aware of any antibiotic that must not be used in Gillian Barre Syndrome.
It is not known exactly what causes Guillain-Barre syndrome, but there are some strong clues. Usually it occurs a few days or weeks after a person has had a respiratory or gastrointestinal infection with viruses such as cytomegalovirus (CMV), Epstein-Barr virus (EBV), or Campylobacter jejuni (40% or more of cases). Therefore, Guillain-Barre is thought to be an autoimmune disorder, meaning that the antibodies created by the body to attack the virus also attack healthy nerve cells and cause damage. So I don't actually think any of the antibiotics are contraindicated.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Oct 2009 • 1 answer
Posted 27 Apr 2010 • 9 answers
Posted 14 Jun 2011 • 1 answer
Posted 3 Aug 2014 • 1 answer
Posted 12 Sep 2014 • 1 answer